# SDR SWAA2021022249721

- Difficulty date: January 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 55,771 hours, 35,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE WEB LOCATED BETWEEN BS 328 TO BS 344 AND STR 5R AT FWD GALLEY AREA / PERFORMED REPAIR FWD GALLEY DOOR SURROUND STRUCTURE UPPER AUXILIARY SILL WEB LOC BTW 328 TO BS 344 AT STR 5R IAW EA #21-153-00352 REV IR AND EA # 53-0042-21 REV 0 MATERIAL USED FOR REPAIR ANGLE IS 7075-TO (0.063') PO 2020-180549. THIS REPAIR IS CATEGORY 'B' FOR INSPECTION REQUIREMENTS SEE TLD T080634
